Nausea And Vomiting-pg13

1 Replies
Swapna - June 19

I am in eighth week of pregnancy. I have been vomiting frequently for last 2 weeks. My doctor has prescribed a tablet "Doxinate". Is it safe to continue to take this medicine for such long period?

 

Melissa - June 19

If your Doctor prescribed this for your vomiting, than yes it is safe. Many women have to take perscription medication during pregnancy to help them stop vomiting. You have to do all that you can to stop losing nutrients. Your baby needs all the nutrition you can give it and if you are sick all the time and unable to keep food down, then your baby can become at risk. Do what your Doctor says to do and trust him/her. God Bless You!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion